# SDR GMC2002F00000

- Difficulty date: October 21, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- Engine: Rroyce BR700710A110
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 1159SCL5043
- Part serial: WK033
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD CHATTER WAS NOTICED AS AIRCRAFT WAS BEING TOWED.  LT INBOARD AND OUTBOARD BRAKE ASSEMBLY WERE FOUND TO HAVE DAMAGED ROTATING DISC DRIVE KEY SLOTS DAMAGE WAS ALSO FOUND ON WHEEL ASSEMBLY.  BRAKES AND WHEELS WERE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
